# SDR TWAA9789002

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49170
- Engine: Pwa JT8D217A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

ICT - FLT 1097 - DURING CRUISE AT FL 310, THE NR 2 ENGINE EGT SPIKED AND A LOUD THUD WAS HEARD FOLLOWED BY VIBRATION.  SHUT DOWN ENGINE IN-FLIGHT.  OP-16 - 2/16/97 - MCI.  (X)
